# SDR SWAA2018061822811

- Difficulty date: June 15, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 69,564 hours, 40,960 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 113A337008
- Part serial: 000095
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD TRAILING EDGE FLAP INBOARD LOWER SKIN REPAIR DOUBLER MISSING.  R&R AFT FLAP IAW AMM.
